# SDR V0XD20180119001

- Difficulty date: January 19, 2019
- Submitted: January 19, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Wedge
- Part number: CN6242082201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER TR IB ANGLE WEDGE CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED LT LOWER TR IB ANGLE WEDGE IAW SRM 51-42-14 AND SRM 51-40-11.
